# SDR DALA2016111608869

- Difficulty date: April 30, 2015
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 66,823 hours, 48,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN RT FLOOR CUSP WEB AT STA 651, RBL 58.  WEB REPLACED.
